Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The permanent analogue of the Hadamard determinant theorem


Author: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 69 (1963), 494-496
DOI: https://doi.org/10.1090/S0002-9904-1963-10975-1
MathSciNet review: 0153688
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marvin Marcus and Morris Newman, The permanent function as an inner product, Bull. Amer. Math. Soc. 67 (1961), 223-224. MR 122833
  • 2. Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 136628
  • 3. Marvin Marcus and Henryk Minc, The Pythagorean theorem in certain symmetry classes of tensors, Trans. Amer. Math. Soc. 104 (1962), 510-515. MR 139626


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10975-1

American Mathematical Society